# SDR CB52002F00000

- Difficulty date: July 24, 2001
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N6315X
- Make and model: Cessna 421C
- Aircraft serial: 421C1003
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 99101364
- Condition: Misinstalled
- Location: Mlg
- Part time: 2,760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR ACTUATOR (PN 99101364).  THERE IS A POSSIBILITY THAT THE ACTUATOR MIGHT HAVE HAD ONE SEGMENT INCORRECTLY FITTED.
